# SDR UPS01836321

- Difficulty date: June 26, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 73,079 hours, 27,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 975850737
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 1240 UPPER GUSSET IS CRACKED AT LONG 34R.  REMOVED, FABRICATED AND REPLACED GUSSET IAW DWG 9758507 AND SRM 53-1-0, 51-1-20D.
